Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   FEBRUARY 2011 , Volume 8 , Number 1; Page(s) 49 To 63.
 
Paper: 

MODIFIED K-STEP METHOD FOR SOLVING FUZZY INITIAL VALUE, PROBLEMS

 
 
Author(s):  SOLAYMANIFARD O.*, VAHIDIAN KAMYAD A.
 
* SCHOOL OF MATHEMATICS AND COMPUTER SCIENCE, DAMGHAN UNIVERSITY, DAMGHAN, IRAN
 
Abstract: 

We are concerned with the development of a k-step method for the numerical solution of fuzzy initial value problems. Convergence and stability of the method are also proved in detail. Moreover, a specific method of order 4 is found. The numerical results show that the proposed fourth order method is efficient for solving fuzzy differential equations.

 
Keyword(s): FUZZY NUMBERS, FUZZY DIFFERENTIAL EQUATIONS, MODIFIED K-STEP METHOD
 
References: 
  • ندارد
 
  Yearly Visit 44
 
Latest on Blog
Enter SID Blog